# SDR DALA13027023765

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 38,901 hours, 14,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, RT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MX REPLACED BATTERY PACK AT M1651 AND REPLACED FUSES TO POWER SUPPLY AT M1656.  OPS TEST OK.
